| Model Number |
02.07.0517SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-mar-2025.Lot 2200931: (b)(4) items manufactured and released on 28-mar-2022.Expiration date: 10-mar-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient had a primary surgery on (b)(6) 2023.Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2023, the surgeon performed a washout and revised the poly.Presently, on (b)(6) 2025, the surgeon revised the 17mm poly with a 14mm liner and the surgery was completed successfully.